Posted 10 November 2017 - 08:27 AM
Likely these are folliculitis. I continue to have s few of these even on 150 MG per day of Tasigna. Suggest you make an appointment with your dermatologist - there are topical antibiotic treatments that can be effective.
I am glad it is working on your CML. My response has been excellent which has allowed me to reduce dose rapidly with my oncologist's consent. When you get below MMR for a few months you should start the conversation about dose reduction. My side effects were numerous and serious like yours, but are much much better now that I am on only 150.
Good luck Carrie - I do feel your pain.
Dx 9/26/16 WBC 28800; platelets 749; FISH 97% PCR 43%
Tasigna 600MG per day
October 2016 PCR 22% IS
November 2016 PCR 5.8% IS
December 2016 PCR 0.1% IS MMR!!
March 10, 2017 PCR 0.006% IS MR 4.22
Tasigna 450MG per day
April 5, 2017 PCR <.003% IS
June 5, 2017 PCR <.003% IS (dose reduction validated!!!)
Tasigna 300MG per day starting June 15, 2017
6-day drug break starting June 20, 2017 due to multiple AE's
July 24, 2017 PCR <.003% IS
September 18, 2017 Negative, AKA PCRU
Tasigna 150mg per day starting 9/18/17
October 30, 2017 Negative
December 11, 2017 Negative